I am 28 and I have no urge for sex or desire for it. I have to force my self to have sex with my beautiful wife even though I would rather not. I just have no erge. I have always felt that my desire for sex was lower than other guys around me. I had several testosterone checks done and I am normal for testosterone levels. My father was divorced three time because of the same problem. I do not want this ruin my marriage. I have been taking propecia since I was 22 and I know that can have some effect. I started taking 50mg DHEA, yohimbe, Maca and L-arginine, about two weeks ago but nothing is helping. I am only 28 but I feel like I the sexual drive of a 50 year old and my wife thinks that I am bored of her. PLease help.
You are taking one of the most dangerous drugs on the planet, propecia/fina is known to cause SERIOUS sexual side effects in almost everybody that uses it. Ranging from lack of libido right down to peyronies or complete impotence. Some people can recover, other's cannot though. I would advise stopping that drug when possible and seeking professional help from an anti-aging clinic or similar.
This drug effects the DHT production in a mans body and thus results in serious side effects from a sexual aspect.
How are your erections (morning, daily, etc)? Trouble getting or maintaining?
Are you a physician? I have been taking it for 6 years. I noticed some problems the first few weeks I took it, but that was it. The last 8 months or so I just have no drive anymore, But I do not want the rest of my hair to start falling out. The propecia literally stopped my hair from continuing to fall out.
You might not be experiencing this yourself, but penis shrinkage is a side effect of propecia/fina for most users. It might be worth your time to checkout some of the other users stories (not all propecia related) and my replies to the possible problems.
Without refrence ranges it's difficult to give proper feedback but based on my own knowledge and information i will attempt to give you some.
Here are my replies to your questions:
Testosterone : 21.0nmol/L - This is a mid range to high testosterone level signifiying that problem isn't your testicles, they are capable of putting of enough testosterone to support your body. This is over 600, for no ED/Libido problems a testosterone level of 650+ is recommended.
SH Binding Glob : 22nmol/L - This is min-range suggesting that a lower E2 is required to give higher free testosterone.
Free Testosterone :593pmol/L - Seem's good (mid-range).
LH: 3.3 IU/L - This LH concerns me. A normal LH in a healthy adult male (taking an all around average) is actually 3.9. If your LH increased (thus upping the 'pulse' nature of LH - which has a short half-life). This isn't abnormally low however and could be indicating that your E2 is high (thus down regulating the LH).
Prolactin : 237 mIU/L - Hard to say without ranges but seem's a little high.
TSH: 2.1mU/L - Anything over 2.0 is suggestive of hypothyroid which can cause penile shrinkage, smaller flaccid size, low libido and ED like symptoms (along with a ton of other things).
I would recommend getting a more comphrehensive set of blood results done including estridol, DHT and Free T3/T4 (Thyroid).
megazoid, there is 1 more thing that i want to ask.why do i feel my penis better(although just a little bit more) when i sit down and especially lie down.do you think 2.1 TSH is in normal rate? and i have hernia at the moment .does fixing hernia will also fix this problem?
thanks a lot....
well, my symptoms are; i dont feel my penis a lot. maybe less than half compared to before.i have cloudy urine( sperm in my urine), sometimes i feel a dull pain starting in bottom right side of my testicle when i masturbate.and it goes down to the left side as well. sometimes i feel the pain a lot longer after i masturbate.maybe 1 hour.it hurts so much that i cant even touch my testicles.when i lie down i feel my penis a little more.and when i walk around i feel it less.night time my testicles get a lot softer.it also goes down a lot( hanging). it becomes very very soft( like cotton).this also happens in day time as well.they almost all the time hanging and very soft. i dant have any sex desire nor libido and neither morning wood for the last 6 months.i got morning erections maybe 3-4 time total in this time limit.6 months ago just after i felt these symptoms i started to have a very strong pain in my testicles especially happened when i was standing.it took like that maybe for two weeks.i couldnt stand,couldnt sit,couldnt even touch it.it hurt all the positions.then all the pain went away in two weeks time.now i rarely get pain.when i stand long time, if i masturbate and now usually pain comes after i masturbate.and my penis also started to ache when i masturbate.it pains just before the sperm comes out.the pain is just inside under the head.i also have a pain in pelvic area as well.this pain usually happens when i go to toilet.and this pelvic area problem started around the same time as my penis problem.Maybe it is just my hernia causing all this.
these are all my symtoms (symptoms)....
I used propecia for 3 years, and had low libido and erection problems for the first few weeks. Those side effects went away. But then after 3 years of use, I suddenly lost my libido and ability to achieve quality erections. I stopped propecia 14 months ago, but still suffer from extremely low libido and inability to maintain erections.
There are thousands of people who use propecia with no problems. However, there seems to be a minority of us who suffer prolonged side effects even after stopping propecia.
There's more people like us at www.propeciahelp.com
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.